Bipolynomial fractional Dirichlet-Laplace problem
MetadataShow full metadata
In the article, we derive the existence of solutions for a nonlinear non-autonomous partial elliptic system on an open bounded domain with Dirichlet boundary conditions. This problem contains fractional powers of the weak Dirichlet-Laplace operator in the Stone-von Neumann operator calculus sense. We apply a direct variational method and some results based on the dual least action principle. Both methods give strong solutions of the problem under consideration.
CitationIdczak, D. (2019). Bipolynomial fractional Dirichlet-Laplace problem. Electronic Journal of Differential Equations, 2019(59), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.